advertisement
Question
Posted by: mickey | 2009-04-15

hormones driving me crazy

Had to have my Mirena removed because of bad acne and constant infections. Liked it because I didn' t have mood swings, anxiety and depression anymore. Now I' m on Yasmin, and all these symptoms are back. What made the Mirena different? Does it mean I generally have a high estrogen and low progesterone level? I need to get something to work for me, some days I don' t want to leave home, and struggling to do my job properly. Can you suggest a pill that might work for me? I' ve been on Mirelle before, and it makes me sooo irritable

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It seems that oeatrogen does not agree with you in terms of moods and progesterone excerbates the acne. What you win with one, you will lose with the other. You could try Biphasil or Nordette.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement